MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939354090
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that catheter issue occurred.The 80% stenosed target lesion was located in the severely calcified and moderately tortuous vessel.An opticross 6 hd imaging catheter was selected for ultrasound examination of the target lesion during a percutaneous coronary intervention (pci).The catheter was properly prepared, but when it was advanced into the body, difficulty was encountered and when the device was removed, the tip of the catheter fractured.The device was cut with the wire, and everything was removed together.The procedure was completed with another of the same device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical evaluation could not be performed.However, a review of the media provided by the customer showed evidence that the tip detached.

Brand Name
OPTICROSS? 6 HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23918959
Report Number2124215-2025-93610
Device Sequence Number8824606
Product Code OBJ
UDI-Device Identifier00191506035457
UDI-Public(01)00191506035457(17)270820(10)37235651
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Device Lot Number0037235651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown